Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 372, Number 10

Locally constrained inverse curvature flows
Julian Scheuer and Chao Xia.
Trans. Amer. Math. Soc. 372 (2019), 6771-6803
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4024538
Hereditarily normal manifolds of dimension greater than one may all be metrizable
Alan Dow and Franklin D. Tall.
Trans. Amer. Math. Soc. 372 (2019), 6805-6851
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4024539
Kähler hyperbolic manifolds and Chern number inequalities
Ping Li.
Trans. Amer. Math. Soc. 372 (2019), 6853-6868
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4024540
Computing graded Betti tables of toric surfaces
Wouter Castryck, Filip Cools, Jeroen Demeyer and Alexander Lemmens.
Trans. Amer. Math. Soc. 372 (2019), 6869-6903
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4024541
An explicit Gross–Zagier formula related to the Sylvester conjecture
Yueke Hu, Jie Shu and Hongbo Yin.
Trans. Amer. Math. Soc. 372 (2019), 6905-6925
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4024542
Class groups of Kummer extensions via cup products in Galois cohomology
Karl Schaefer and Eric Stubley.
Trans. Amer. Math. Soc. 372 (2019), 6927-6980
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4024543
Explicit formulae for averages of Goldbach representations
Jörg Brüdern, Jerzy Kaczorowski and Alberto Perelli.
Trans. Amer. Math. Soc. 372 (2019), 6981-6999
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4024544
Reverse orbifold construction and uniqueness of holomorphic vertex operator algebras
Ching Hung Lam and Hiroki Shimakura.
Trans. Amer. Math. Soc. 372 (2019), 7001-7024
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4024545
Thomae formula for abelian covers of $\mathbb{CP}^{1}$
Yaacov Kopeliovich and Shaul Zemel.
Trans. Amer. Math. Soc. 372 (2019), 7025-7069
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4024546
Macroscopic Schoen conjecture for manifolds with nonzero simplicial volume
F. Balacheff and S. Karam.
Trans. Amer. Math. Soc. 372 (2019), 7071-7086
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4024547
Peak positions of strongly unimodal sequences
Kathrin Bringmann, Chris Jennings-Shaffer, Karl Mahlburg and Robert Rhoades.
Trans. Amer. Math. Soc. 372 (2019), 7087-7109
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4024548
Regular extensions and algebraic relations between values of Mahler functions in positive characteristic
Gwladys Fernandes.
Trans. Amer. Math. Soc. 372 (2019), 7111-7140
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4024549
Homomorphisms to acylindrically hyperbolic groups I: Equationally noetherian groups and families
D. Groves and M. Hull.
Trans. Amer. Math. Soc. 372 (2019), 7141-7190
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4024550
The structure monoid and algebra of a non-degenerate set-theoretic solution of the Yang–Baxter equation
Eric Jespers, Łukasz Kubat and Arne Van Antwerpen.
Trans. Amer. Math. Soc. 372 (2019), 7191-7223
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4024551
On pro-$p$ link groups of number fields
Yasushi Mizusawa.
Trans. Amer. Math. Soc. 372 (2019), 7225-7254
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4024552
Unstable polarized del Pezzo surfaces
Ivan Cheltsov and Jesus Martinez-Garcia.
Trans. Amer. Math. Soc. 372 (2019), 7255-7296
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4024553
Critical $\mathrm{L}^{p}$-differentiability of $\mathrm{BV}^{\mathbb}A$-maps and canceling operators
Bogdan Raiţă.
Trans. Amer. Math. Soc. 372 (2019), 7297-7326
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4024554
Coupling Lévy measures and comparison principles for viscosity solutions
Nestor Guillen, Chenchen Mou and Andrzej Świȩch.
Trans. Amer. Math. Soc. 372 (2019), 7327-7370
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4024555
Energy bounds condition for intertwining operators of types $B$, $C$, and $G_{2}$ unitary affine vertex operator algebras
Bin Gui.
Trans. Amer. Math. Soc. 372 (2019), 7371-7424
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4024556
Chebyshev-type cubature formulas for doubling weighted spheres, balls, and simplexes
Feng Dai and Han Feng.
Trans. Amer. Math. Soc. 372 (2019), 7425-7460
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4024557
Lyapunov-type characterisation of exponential dichotomies with applications to the heat and Klein–Gordon equations
Gong Chen and Jacek Jendrej.
Trans. Amer. Math. Soc. 372 (2019), 7461-7496
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4024558
Comparison and pure infiniteness of crossed products
Xin Ma.
Trans. Amer. Math. Soc. 372 (2019), 7497-7520
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4024559
Corrigendum to “Minimal surfaces in finite volume noncompact hyperbolic $3$-manifolds”
Pascal Collin, Laurent Hauswirth, Laurent Mazet and Harold Rosenberg.
Trans. Amer. Math. Soc. 372 (2019), 7521-7524
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4024560